# SDR CA961223001

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Wire
- Part number: W200043418
- Condition: Burned
- Location: Cb 0304
- Part time: 18,571 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION SEVERAL WIRES AND AN INSULATION BLANKET WERE FOUND BURNED. THE WIRES HAD BURNED UP TO 6 INCHES OF WIRE AND HAD ALSO BURNED SEVERAL TYWRAPS INSIDE COCKPIT OVERHEAD CIRCUIT BREAKER PANEL. WIRE WHICH APPEARS TO HAVE CAUSED DAMAGE WAS CONNECTED FROM TAT PROBE INDICATOR CIRCUIT BREAKER (CB0304) TO WINDSHIELD WIPER LEFT CIRCUIT BREAKER (CB0385).
